# SDR 29GA93753081912

- Difficulty date: August 19, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 34,007 hours, 42,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT HEAVY ANGLE CRACKED LESS THAN 2.25 INCHES AT FS 288.  STOP DRILLED END OF CRACK AND INSTALLED REPAIR ANGLE.
